# SDR DALA2014082204679

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 50,649 hours, 22,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD AFT LEFT INOPERATIVE.  REMOVED & INSTALLED EPSU BATTERY AT 11WL IAW AMM 33-51-38. OPS CHECKED GOOD.  OK FOR SERVICE.
